# SDR AALA202202101200

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 60,430 hours, 7,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3R AISLE EXIT SIGN LOOSE. SECURED EXIT SIGN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
